# SDR 2003UALA00631

- Difficulty date: August 5, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N300334
- Condition: Delaminated
- Location: Nr 6 Slat
- Component: Slat, Boeing
- Component part number: 114N300280U1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/E WEDGE DELAMINATION  MAJOR REPAIR ACCOMPLISHED.REPAIRED T/E WEDGE.
